Huan-Min YAN Zong-Xuan CHEN, . Complex Oscillation of a Class of Higher Order Differential Equation with One Fabry Gap Series Coefficient[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(3): 5-8 .
Citation:
Huan-Min YAN Zong-Xuan CHEN, . Complex Oscillation of a Class of Higher Order Differential Equation with One Fabry Gap Series Coefficient[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(3): 5-8 .
Huan-Min YAN Zong-Xuan CHEN, . Complex Oscillation of a Class of Higher Order Differential Equation with One Fabry Gap Series Coefficient[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(3): 5-8 .
Citation:
Huan-Min YAN Zong-Xuan CHEN, . Complex Oscillation of a Class of Higher Order Differential Equation with One Fabry Gap Series Coefficient[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(3): 5-8 .
The complex oscillation of meromorphic solutions of a class of higher order differential equation with meromorphic coefficients is investigated. Some properties of meromorphic solutions of equation and the relation between meromorphic solutions and functions of small growth are obtained, when there is one coefficient being one Fabry gap series which is dominating to the properties of the solutions.